Skip to main content
Log in

On blow-up solutions of nonautonomous quadratic differential systems

  • Ordinary Differential Equations
  • Published:
Differential Equations Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Erugin, N.P., Kniga dlya chteniya po obshchemu kursu differentsial’nykh uravnenii (A Reader for a General Course in Differential Equations), Minsk: Nauka i Tekhnika, 1972.

    Google Scholar 

  2. Baris, J.S. and Buraczewski, A., Demonstratio Math., 2003, vol. 36, no. 2, pp. 343–353.

    MathSciNet  Google Scholar 

  3. Jacobson, D.H., Extensions of Linear-Quadratic Control, Optimization, and Matrix Theory, London: Academic, 1977.

    Google Scholar 

  4. Guckenheimer, J. and Holmes, P., Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, Berlin: Springer, 1993.

    Google Scholar 

  5. Murray, J.D., Mathematical Biology, Berlin: Springer, 1989.

    Google Scholar 

  6. Goriely, A. and Hyde, C., J. Differential Equations, 2000, vol. 161, no. 2, pp. 422–448.

    Article  MathSciNet  Google Scholar 

  7. Kim, K.I. and Lin, Z., Appl. Math. Lett., 2004, vol. 17, pp. 89–94.

    MathSciNet  Google Scholar 

  8. Lancaster, P., Theory of Matrices, New York: Academic, 1969. Translated under the title Teoriya matrits, Moscow: Nauka, 1982.

    Google Scholar 

  9. Erugin, N.P., Prikl. Mat. Mekh., 1956, vol. 20, no. 1, pp. 148–152.

    MATH  MathSciNet  Google Scholar 

  10. Grudo, E.I. and Demenchuk, A.K., in Voprosy kachestvennoi teorii differentsial’nykh uravnenii (Problems of Qualitative Theory of Differential Equations), Novosibirsk, 1988, pp. 23–29.

  11. Demenchuk, A.K., Differ. Uravn., 1990, vol. 26, no. 12, pp. 2167–2170.

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Original Russian Text © J.S. Baris, P.J. Baris, B. Ruchlewicz, 2006, published in Differentsial’nye Uravneniya, 2006, Vol. 42, No. 3, pp. 302–307.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Baris, J.S., Baris, P.J. & Ruchlewicz, B. On blow-up solutions of nonautonomous quadratic differential systems. Diff Equat 42, 320–326 (2006). https://doi.org/10.1134/S0012266106030025

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S0012266106030025

Keywords

Navigation